# SDR IPXA1564778

- Difficulty date: January 22, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 6525327
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C12 MAIN CARGO DOOR INTERIOR FRAME INNER FLANGE HAS SCREW STRIKE AT BS 488, WL 212.  REMOVED AND FABRICATED DOUBLER IAW DWG AND SRM.
